Stability of Solutions of Stochastic Differential Equations with Random Delays
Differencialʹnye uravneniâ, Tome 40 (2004) no. 2, pp. 261-264
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_2_a13,
author = {R. I. Kadiev},
title = {Stability of {Solutions} of {Stochastic} {Differential} {Equations} with {Random} {Delays}},
journal = {Differencialʹnye uravneni\^a},
pages = {261--264},
year = {2004},
volume = {40},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_2_a13/}
}
R. I. Kadiev. Stability of Solutions of Stochastic Differential Equations with Random Delays. Differencialʹnye uravneniâ, Tome 40 (2004) no. 2, pp. 261-264. http://geodesic.mathdoc.fr/item/DE_2004_40_2_a13/